2019
Том 71
№ 8

All Issues

Lyatambur K. N.

Articles: 2
Article (Ukrainian)

An isomorphism between multiplicative and additive stochastic semigroups of almost linear operators without continuity conditions

Lyatambur K. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 72–78

Article (Ukrainian)

Original multiplicative systems of almost-linear operators for almost-linear additive operator systems without continuity conditions

Butsan G. P., Lyatambur K. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 717–724